# SDR UPS05844285

- Difficulty date: April 12, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, LOWER SURFACE OF CABIN FLOORBOARD CORRODED FROM STA 1555 TO 1563 & BL 0 TO RBL 9.  BLENDED OUT OF LIMITS AND REPAIRED IAW SRM 53-02-03, 51-1-8, 51-1-21, 51-3-0 AND 51-1-15.
